bad stomach aches with avpt* no explode

  1. Banned
    jay21's Avatar
    Join Date
    Aug 2007
    Posts
    1,356
    Rep Power
    0
    Level
    28
    Lv. Percent
    6.07%
    Achievements Posting Pro

    bad stomach aches with avpt* no explode


    why? the old never gave this yet this one does/ and bloats me up badly?

  2. New Member
    Punisher88's Avatar
    Stats
    5'10"   lbs.
    Join Date
    Jun 2007
    Posts
    134
    Rep Power
    200
    Level
    10
    Lv. Percent
    25.62%

    it's due to the fact that bsn changed their formula 3x. The old one, (before CM3) had prescription blood thinners in it. The newer one, though the addition of Beta Alanine which is fantastic, also added more "Glucose polymers". Glucose polymers is a fancy name for table sugar. Plus they added even more fillers. It took me 3 scoops to feel anything off of it, and I always ended up sick to my stomache b4 i finished my work out. The stuff's garbage and I refuse to sell it at my store.

Similar Forum Threads

  1. PWO Aches...
    By JudoJosh in forum Supplements
    Replies: 12
    Last Post: 12-11-2008, 11:01 PM
  2. Stomach aches with ZMA/5-HTP...
    By nparisi in forum Supplements
    Replies: 8
    Last Post: 10-31-2008, 03:12 PM
  3. AVPT? How big is the difference?
    By zachwienandt in forum Supplements
    Replies: 5
    Last Post: 08-18-2008, 12:54 PM
  4. Post Creatine stomach aches
    By Wardo13 in forum Supplements
    Replies: 0
    Last Post: 04-26-2006, 06:35 PM
  5. stomach aches on m1t?
    By mulletman in forum Anabolics
    Replies: 13
    Last Post: 01-07-2005, 06:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in